# SDR FVJA2025120800413

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N600LY
- Make and model: Amd FALCON50MYST
- Aircraft serial: 337
- Aircraft time: 9,575 hours, 6,158 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 3500C01
- Part serial: 670
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B, A

## Discrepancy

DUCT TEMP OVERHEAT ANNUNCIATOR FOLLOWED BY SMOKE REPORTED IN CABIN. PERFORMED GROUND RUNS FOR TROUBLESHOOTING AND DUPLICATED PROBLEM. LOWER COOLING TURBINE  PASSENGER LOWER COOLING TURBINE PRODUCING A DUCT OVER HEAT AND SMOKE IN CABIN. SUSPECT TURBO COOLER BEARING FAILURE.
